Translator Disclaimer
15 March 2010 Shokurov's ACC conjecture for log canonical thresholds on smooth varieties
Tommaso De Fernex, Lawrence Ein, Mircea Mustaţă
Author Affiliations +
Duke Math. J. 152(1): 93-114 (15 March 2010). DOI: 10.1215/00127094-2010-008

Abstract

Shokurov conjectured that the set of all log canonical thresholds on varieties of bounded dimension satisfies the ascending chain condition. In this article we prove that the conjecture holds for log canonical thresholds on smooth varieties and, more generally, on locally complete intersection varieties and on varieties with quotient singularities

Citation

Download Citation

Tommaso De Fernex. Lawrence Ein. Mircea Mustaţă. "Shokurov's ACC conjecture for log canonical thresholds on smooth varieties." Duke Math. J. 152 (1) 93 - 114, 15 March 2010. https://doi.org/10.1215/00127094-2010-008

Information

Published: 15 March 2010
First available in Project Euclid: 11 March 2010

zbMATH: 1189.14044
MathSciNet: MR2643057
Digital Object Identifier: 10.1215/00127094-2010-008

Subjects:
Primary: 14E15
Secondary: 14B05 , 14E30

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.152 • No. 1 • 15 March 2010
Back to Top